Translator Disclaimer
June, 2020 A Note on Special Fibers of Shimura Curves and Special Representations
Yih-Jeng Yu
Taiwanese J. Math. 24(3): 523-544 (June, 2020). DOI: 10.11650/tjm/190704

Abstract

We study the geometry of the special fibers of certain Shimura curves and give a direct proof of global-to-local Jacquet-Langlands compatibility by Čerednik-Drinfel'd uniformizations theorem.

Citation

Download Citation

Yih-Jeng Yu. "A Note on Special Fibers of Shimura Curves and Special Representations." Taiwanese J. Math. 24 (3) 523 - 544, June, 2020. https://doi.org/10.11650/tjm/190704

Information

Received: 29 January 2019; Revised: 25 June 2019; Accepted: 14 July 2019; Published: June, 2020
First available in Project Euclid: 19 May 2020

zbMATH: 07251185
MathSciNet: MR4100707
Digital Object Identifier: 10.11650/tjm/190704

Subjects:
Primary: 11F80, 11G18, 14F05, 14G22, 14K10

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.24 • No. 3 • June, 2020
Back to Top